# SDR YENA2024122701639

- Difficulty date: December 21, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N3232J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55301
- Aircraft time: 635 hours, 327 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 60097B030001
- Part serial: 6009701392
- Condition: Failed
- Location: Zone 500
- Part time: 635 hours, 327 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1073, JFK-BNA. (AIRCRAFT DIVERTED TO RDU) 'ON TAKE OFF RECEIVED LEFT WING A/ICE FAIL EICAS. ECL FOLLOWED AND MSG EXTINGUISHED INFO 30 ML WING A/ICE WING PRESS FAIL; PERFORMED R/R LEFT ANTI ICE VALVE PER AMP 30-12-00 ACCOMPLISHED LEAK CHECK OK. ALSO PERFORMED AUTO START ENGINE FOR OPS CHECK REF AMP 71-00-00 OPS TEST PASSED NO FAULTS PRESENT.'
